contributor author | J. S. Montes | |
date accessioned | 2017-05-08T20:42:24Z | |
date available | 2017-05-08T20:42:24Z | |
date copyright | September 1995 | |
date issued | 1995 | |
identifier other | %28asce%290733-9429%281995%29121%3A9%28681%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24193 | |
publisher | American Society of Civil Engineers | |
title | Closure to “Potential‐Flow Solution to 2D Transition from Mild to Steep Slope” by J. S. Montes | |
type | Journal Paper | |
journal volume | 121 | |
journal issue | 9 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(1995)121:9(681) | |
tree | Journal of Hydraulic Engineering:;1995:;Volume ( 121 ):;issue: 009 | |
contenttype | Fulltext | |